# SDR 95ZZZX2293

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N727WF
- Make and model: Boeing 727-23
- Aircraft serial: 20045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 6519321
- Condition: Rusted
- Location: Fs 1342 Lbl 30
- Part time: 36,471 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BS 1342, LBL 30 CHORD WAS FOUND SEVERELY RUSTED.  THE DEFECT WAS DISCOVERED DURING A RE-ENGINING MODIFICATION.  THIS CONDITION HAS BEEN FOUND ON ALL 38 A/C MODIFIED THUS FAR.  THE CONDITION IS PROBABLY CAUSED BY DISSIMILAR METAL AND LACK OF DRAINAGE.  NOTE:  THE RUST CANNOT BE SEEN WITHOUT REMOVING THE PART, SO IT MAY NEED AN X-RAY INSPECTION TO FIND.
